FIND THE ANSWERS

Would metroprolol tartrate cause swelling of the feet??

Answer this question

Do you know the correct answer? Make money answering questions! Join now.
  • Would metroprolol tartrate cause swelling of the feet??


Answers

Would metroprolol tartrate cause swelling of the feet?? Find answers now! No. 1 Questions & Answers Place. More questions about Health
Read more
Positive: 64 %
Could Metoprolol tartrate cause Foot, leg, and ankle swelling? ... Review: could Metoprolol tartrate cause Foot, leg, and ankle swelling? Summary: ...
Read more
Positive: 61 %

More resources

... treatment information on Metoprolol Tartrate (metoprolol) ... Metoprolol can cause side effects that may ... swelling of your ankles or feet ...
Read more
Positive: 64 %
... (as a combination product containing Metoprolol Tartrate and Hydrochlorothiazide) ... Metoprolol may cause side ... swelling of the hands, feet ...
Read more
Positive: 59 %
... about Metoprolol Sandoz (Metoprolol tartrate tablets) ... This medicine may cause dizziness, ... and swelling of the feet or legs due to fluid ...
Read more
Positive: 45 %
... Metoprolol Succinate ER, Metoprolol Tartrate, ... swelling of your face, lips, tongue, ... swelling of your hands or feet;
Read more
Positive: 22 %

Show more results